# SDR UPS07M49847

- Difficulty date: April 30, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 48,745 hours, 32,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB2850506
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LEFT I/B SLAT FITTING BETWEEN NR 7 & 8 SLAT IS CRACKED.  REMOVED AND REPLACED FITTING IAW MD-11 SRM 51-33-01 AND 51-35-01.
